Does the methotraxate injection have fewer side effects than the tablets?

Does the methotraxate injection have fewer side effects than the tablets?

I'm currently taking methotraxate in pill form, however it leaves me feeling really sick and extremely fatigued. I've heard that the side effects are reduced with the injections.

A myRAteam Member said:

I continued having abdominal cramping even on injectable. I wasn't experiencing the other discomforts as on the pill.

posted over 4 years ago
A myRAteam Member said:

Yes, and I have had much less pain on them.

posted over 4 years ago
A myRAteam Member said:

Hi Clare
On the pills I had terrible mood swings. With the injection no more mood swings just fatique.

posted over 4 years ago
A myRAteam Member said:

no nausea for me w/ pills-just exhaustion and dizziness.

posted over 4 years ago
A myRAteam Member said:

I seemed to have a lot less nausea when taking injection instead of pills.

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in